×

zbMATH — the first resource for mathematics

Duality of multiplicative functionals. (English) Zbl 0234.60088

MSC:
60J57 Multiplicative functionals and Markov processes
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. M. Blumenthal and R. K. Getoor, Markov processes and potential theory, Pure and Applied Mathematics, Vol. 29, Academic Press, New York-London, 1968. · Zbl 0169.49204
[2] G. A. Hunt, Markoff processes and potentials. III, Illinois J. Math. 2 (1958), 151 – 213.
[3] P. A. Meyer, Semi-groupes en dualité, Séminaire de Théorie du Potentiel, 1960/61, Faculté des Sciences de Paris, Secrétariat mathématique, Paris, 1961. MR 28 #2031.
[4] D. Revuz, Mesures associées aux fonctionnelles additives de Markov. I, Trans. Amer. Math. Soc. 148 (1970), 501 – 531 (French). · Zbl 0266.60053
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.